OTC Logo
SANBE Logo OTC Products
SANAFLU Plus Batuk Sirup

SANAFLU Plus Batuk Sirup

Summary

Flu and Cough Medicine Syrup for Children

Description

SANAFLU PLUS COUGH Syrup is a syrup medicine used to help relieve cold and cough symptoms in children aged 6-12 years. This medicine works as an analgesic-antipyretic (pain reliever & fever reducer), antitussive (cough suppressant), and nasal decongestant (relieves nasal congestion).

 Produced by PT Sanbe Farma, SANAFLU PLUS COUGH Syrup is packaged in 60 ml bottles and has been registered with the BPOM with registration number DTL7822231337A1.s

 SANAFLU PLUS COUGH Syrup contains: Paracetamol 120 mg, Dextromethorphan HBr 7.5 mg and Phenylpropanolamine HCl 3.5 mg.

 Content and Function:

- Paracetamol is a drug commonly used to treat fever, headache, and other mild pain. Paracetamol is used as the main component in many cold and cough medicines.

-Phenylpropanolamine is a phenylalanine group sympathomimetic drug that functions as a nasal decongestant. Phenylpropanolamine is administered orally in the form of hydrochloride to treat symptoms of nasal congestion. It is also often used as a combination drug with cold and cough medicines.

Caution: Read the rules of use, if the pain persists contact a doctor.

Composition

Paracetamol  120 mg
Dextromethorphan HBr  7.5 mg
 Phenylpropanolamine HCl   3.5 mg

Indication

To relieve flu symptoms such as fever, headache, stuffy nose, and sneezing accompanied by coughing.

Dosage

- Children aged 6-12 years: 2 measuring spoons, 3 times a day.

- Adults and children over 12 years: 4 measuring spoons, 3-4 times a day.

Packaging

Glass bottle with net contents of 60 ml.